Positive solutions of boundary value problems with p-Laplacian

Qingkai Kong, Min Wang

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


In this article, we study a class of boundary value problems with p-Laplacian. By using a "Green-like" functional and applying the fixed point index theory, we obtain eigenvalue criteria for the existence of positive solutions. Several explicit conditions are derived as consequences, and further results are established for the multiplicity and nonexistence of positive solutions. Extensions are also given to partial differential BVPs with p-Laplacian defined on annular domains.

Original languageEnglish (US)
Pages (from-to)1-16
Number of pages16
JournalElectronic Journal of Differential Equations
StatePublished - 2010
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis


Dive into the research topics of 'Positive solutions of boundary value problems with p-Laplacian'. Together they form a unique fingerprint.

Cite this